# SDR ASAA2023072044136

- Difficulty date: July 20, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N915AK
- Make and model: Boeing 737-9
- Aircraft serial: 44080
- Aircraft time: 7,727 hours, 2,388 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU GEN CONT UNIT CIRCUIT BREAKER OUT. GROUNDED - YES. RESET APU GEN CONT C/B ON P6-4 WITH NO FAULTS PER WDM 24-22-31-1 AND AMM 20-60-01. PERFORMED GOOD OPS TEST OF APU GEN PER AMM 24-21-00-700-801. NO HISTORY PAST 30 DAYS.
